I am using what is left of mine because I'm in dangerous withdrawal due to not having the money to make my appointment. It feels like it's helping me get through the horrible sides of withdrawal. Is this possible?
There are a couple of things we need to know first. Are you in withdrawal from the Gabapentin or something else? How much do you take? Please give us some more information so that we can answer your question properly. We have many very knowledgeable people here at DC. We will be glad to help you however we can.
Personally I think you need to get in to your doctor right away. Your case sounds complex and without all of the diagnosis and medication amounts used, it is too hard to predict. If you have current shingles, gabapentin does help. So do lidocaine patches or ointment. Severe pain requires the emergency room for further treatment. The nausea and vomiting from chemo needs a prescription. Yes, seeing a physician is where you need to go. You sound distressed and they will help you. This is where the experts can provide the relief you are looking for.
If you are in the United States, please sign up immediately for insurance. Everyone is now covered and it will cost far less than how you are doing this now. Please take care of this.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2010 • 3 answers
Posted 9 Jan 2011 • 2 answers
Posted 19 Feb 2012 • 7 answers
Posted 29 Dec 2012 • 12 answers
I take 200mg lyrica 3 times a day for fibermyalga, also neuropathy, what mg of gabapentin do I take?
Posted 2 Jul 2016 • 7 answers